Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pimples, been prescribed with Azimac, tufacne, clinoxid, lucidum. Are these safe?

hi doctor i have pimples for the last 2 months i waited almost 2months but its not going so i consulted my dermatologist he suggested me tab.Azimac-500mg 0-0-1 1hour before dinner and cap.tufacne-20mg after break fast,clinoxid 2.5%gel morning and evening,lucidum cleansing lotion,acne moist cream am 25years lady ..please suggest me either to take these medications or is it is having any side effects is tufacne causes hair fall ? please give suggetions i will be thankful to every one.
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  1703
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
You are prescribed the medications for acne after clinical examination, so I think you may go ahead with them. The only change I may make is that you skip tufacne and take the rest as advised. Yes tufacne may cause hair fall but its not because of the side effects only that I am advising to skip it but also because if yours is not a very resistant form of acne then it should be cured with clinoxid , azimac and the rest of the medications.
Also see that you are properly hydrated with plenty of fluids.
Do not use any cosmetic products.
Use Lactocalamine lotion when you go out . It is both skin protective (sun block) and skin soothing
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor